# SDR AALA20001323

- Difficulty date: August 10, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2430 - AFTER TAKEOFF, FLIGHT CREW REPORTED SMOKE IN CABIN.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
